PROMOTING ACCESS TO AFRICAN RESEARCH

Journal of Technology and Education in Nigeria

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Mathematical Use Of Polynomials Of Different End Periods Of Random Numbers In The Application Of Encryption And Decryption Of A Message

NS Amadi, SN Nwigbo

Abstract




This paper focused on how polynomials of different end period of random numbers can be used in the application of encryption and decryption of a message. Eight steps were used in generating information on how polynomials of different end periods of random numbers in the application of encryption and decryption of a message. This study is a contribution to knowledge based on the secrecy of information dispatched to the end-user. This will tremendously reduce the danger of information intercept. The study discover how well to protect secret information through polynomials of different end periods of random numbers.

Keywords: polynomials, end periods, random numbers, encryption, decryption, message

Journal of Technology and Education in Nigeria Vol. 12 (1) 2007: pp. 46-55



http://dx.doi.org/10.4314/joten.v12i1.35694
AJOL African Journals Online